# SDR AALA20161104008

- Difficulty date: November 4, 2016
- Submitted: November 15, 2016
- Operation: Air carrier
- Aircraft: N863NN
- Make and model: Boeing 737823
- Aircraft serial: 30903
- Aircraft time: 19,462 hours, 7,592 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A541022
- Condition: Cracked
- Location: Bs 344-360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT AT LBL 11 BETWEEN BS 344 AND 360 IS CRACKED. REMOVED AND REPLACED THE FLOOR SUPPORT IAW 51-00-05-1 AND DRAWING 141A5410.
